Couldn't find what you looking for?

TRY OUR SEARCH!


I am concerned that you had 4 injections. It is my understanding you can only have 3 in the same spot over your lifetime. Was the 4th in the same spot or someplace else?

Reply

Loading...


I've been searching the internet to see if anyone else has had this happen to them! I've had PROFUSE sweating, I get red and I get really itchy too since I've started the injections. Benedryl seems to help the itchiness. I've had 2 in the last 4 weeks and I'm scheduled for the last one next week. I haven't gotten very much relief. The first one there was no difference at all, the second one I actually have more pain for some reason. Not really sure what to do or what the doctor will recommend if the third and last shot doesn't give me any relief.
Reply

Loading...


I know it's been over a year ago you posted this but I'm researching side effects to these injections because of the awful side effects; extreme hot flashes, profuse sweating and sometimes unbearable itching all over! I took some benedryl because the itching was so bad at one point I was hoping it would help and it did! I also noticed it helped with the sweating and the hot flashes too! Thank you for posting this. I really thought maybe it was just wishful thinking that it was helping! Hope you are better!
Reply

Loading...


I know it's been over a year ago you posted this but I'm researching side effects to these injections because of the awful side effects; extreme hot flashes, profuse sweating and sometimes unbearable itching all over! I took some benedryl because the itching was so bad at one point I was hoping it would help and it did! I also noticed it helped with the sweating and the hot flashes too! Thank you for posting this. I really thought maybe it was just wishful thinking that it was helping! Hope you are better!

Reply

Loading...

i had epidural steroid injections to treat sciatica one month ago and again two weeks ago. i have found a lot of information about the side effects, but i have been unable to find out how long the side effects last. i had hot flashes for a day or two but they went away quickly. i had a huge increase in pain that lasted for a week after each injection. i had insomnia for a few days following each injection. here are the side effects that have not gone away: -getting sick from the steroids weakening my immune system -anxiety -nervousness -depression -mood swings -crying for no reason -nausea and vomiting -fatigue -round, puffy face -increase in appetite -weight gain -irritability -headache -menstrual cramps worse than usual and period was over two weeks late does anyone know how long i can expect these side effects to last? thank you for your help!
Reply

Loading...


did you find anything out about the spasms. i had my 3rd epidural in my neck yesterday and now i am experiencing spasms to the left of the epidural. the pain is awful. this time, the iv sedation nor the shot they gave me to numb the area worked. i felt it all and it was the worse one i've had
Reply

Loading...


YES...this is also happening to me! The Sweating is so out of control that I am getting dehydrated. My bladder is like yours also. Sometimes I have to sit there and just concentrate to get it to come out, sometimes it takes a half hour! I had my third procedure 5 weeks ago, and would like to know when this SWEATING is going to stop. I am going through three outfits a day, I am Saturated. I also have muscle spasms in my calves. None of this was explained to me as a side effect, and when I call, they act like I'm bothering them and tell me to see my primary care doctor! This was not happening prior to the Lumbar Procedures. I am rather glad to know it isn't only me, but I feel for you, as I am right there with you. I am 60 and not incontinent...but have to wear a pad because of the urges to urinate. Does anyone know if this is going to stop? I hope it's not permanent. And the Pain is Worse than it was to begin with. I can't stand up without pain. It's just AWFUL. Let me know if your side effects went away or not. Tomorrow I'm calling the Pain Clinic AGAIN. I want some answers.
Reply

Loading...

Have you ever heard of kidney pain after ESI? I had my first injection 3/10 and 3/14 started having unbearable kidney pain. I have a history of stones and lost my right kidney due to kidney stones and I am scared too death those injections damaged my kidney.
Reply

Loading...


I too have been experiencing this oddity and, as you have said, the Dr. was not aware of this side effect (or so he said!) Bladder "dribbles" and frequent urination were also manifested. I do recall after the 2nd shot that I googled the side effects with the result that "flushes" were a rare side effect . I am 78 and well past menopause. How can this be helped? I need a good night's sleep!!! J
Reply

Loading...

I had a shot on this week Friday..and it seem to help my neck maybe 40%..but now I'm having spasms in my shoulder and arms ..has this happen to anyone...I'm starting to think the shot didn't work help..I'm trying to refrain from surgery....should I have another injection?
Reply

Loading...

I have also had the kidney/ loeer back pain. Im young and so i believe its due to the shot.
Reply

Loading...

I just had one injection in my neck almost a week ago and the next day l had major muscle spasms everywhere but my neck. Now I'm having sweats, omg
Reply

Loading...

I just had my second lumbar epidural and I am dripping in sweat.
Reply

Loading...

Have the right Dr and trust me you will wake from surgery pain free!
Reply

Loading...

I had my 2nd back injection done by a different pain management MD and he did it in his office and now I am having severe back spasms and it doesn't matter which way I move. I had this done in March 2016 and I am getting worse
Reply

Loading...